Alert archive / New Jersey / Gale Watches in 2019
Gale Watch 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Mar 21, 2019, 3:23 AM EDT. It took effect at Mar 22, 2019, 6:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 21, 2019, 3:23 AM EDT (07:23 UTC)
- In effect from
- Mar 22, 2019, 6:00 AM EDT
- Expired
- Mar 21, 2019, 2:57 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
783 WHUS71 KPHI 210723 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 323 AM EDT Thu Mar 21 2019 ANZ450-451-212030- /O.CON.KPHI.SC.Y.0036.190321T1200Z-190322T1000Z/ /O.NEW.KPHI.GL.A.0007.190322T1000Z-190323T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 323 AM EDT Thu Mar 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 AM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from Friday morning through Saturday afternoon. * WINDS AND SEAS...Southeast 10 to 20 knots with gusts up to 30 knots today...becoming east later today and tonight...shifting to southwest late tonight. West to northwest winds 25 to 35 kt with gusts up to 40 kt Friday through Saturday. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ452>455-212030- /O.CON.KPHI.SC.Y.0036.190321T1200Z-190322T1000Z/ /O.NEW.KPHI.GL.A.0007.190322T1000Z-190323T2200Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 323 AM EDT Thu Mar 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 AM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from Friday morning through Saturday afternoon. * WINDS AND SEAS...Southeast 10 to 20 knots with gusts up to 30 knots today...becoming east later today and tonight...shifting to southwest late tonight. West to northwest winds 25 to 35 kt with gusts up to 40 kt Friday through Saturday. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ430-431-212030- /O.CON.KPHI.SC.Y.0036.190321T1200Z-190321T2200Z/ /O.NEW.KPHI.GL.A.0007.190322T1000Z-190323T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 323 AM EDT Thu Mar 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from Friday morning through Saturday afternoon. * WINDS AND SEAS...Southeast 10 to 20 knots with gusts up to 30 knots today...becoming east later today and tonight...shifting to southwest late tonight. West to northwest winds 25 to 35 kt with gusts up to 40 kt Friday through Saturday. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
1 follow-up statement
900 WHUS71 KPHI 211857 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 257 PM EDT Thu Mar 21 2019 ANZ430-431-220800- /O.EXT.KPHI.SC.Y.0036.000000T0000Z-190322T1000Z/ /O.UPG.KPHI.GL.A.0007.190322T1000Z-190323T2200Z/ /O.NEW.KPHI.GL.W.0010.190322T1000Z-190323T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 257 PM EDT Thu Mar 21 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY... ...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO 6 PM EDT SATURDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 AM Friday to 6 PM EDT Saturday. The Gale Watch is no longer in effect. * WINDS AND SEAS...Southeast 10 to 20 knots with gusts up to 30 knots today...becoming east by tonight...shifting to southwest late tonight and briefly diminishing. West to northwest winds 25 to 35 kt with gusts up to 40 kt Friday through Saturday. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>455-220800- /O.EXT.KPHI.SC.Y.0036.000000T0000Z-190321T2200Z/ /O.UPG.KPHI.GL.A.0007.190322T1000Z-190323T2200Z/ /O.NEW.KPHI.GL.W.0010.190321T2200Z-190323T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 257 PM EDT Thu Mar 21 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT SATURDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 PM this evening to 6 PM EDT Saturday. The Gale Watch is no longer in effect. * WINDS AND SEAS...East winds 15 to 25 knots with gusts up to 30 knots this afternoon increasing to 20 to 30 knots with gusts up to 35 knots this evening. There will be a brief lull in the winds late this evening into the overnight as winds shift to southwest. However by Friday and continuing through Friday night and Saturday winds shift to northwest at 25 to 35 with gusts up to 45 knots. Seas 6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Mar 20, 9:06 PM EDT, 6 hours 17 minutes earlier.
Area forecast discussion, Mar 20, 9:06 PM EDT, 6 hours 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
906 PM EDT Wed Mar 20 2019
.SYNOPSIS...
High pressure will shift northeast of the region tonight. A
cold front will approach from the west late tonight and
Thursday. This front will combine with a developing coastal low
to bring rain to the region on Thursday. Another cold front will
move through on Friday. Gusty northwest winds and dry weather
move in behind that front for Friday night and Saturday.
Building high pressure will bring tranquil weather Saturday
night and Sunday. By Monday, a cold front moving in from the
north will bring a renewed shower threat. High pressure and
drier weather may return for the middle of next week.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Major story will be the coastal storm that will impact the area
beginning later tonight and continuing through Thursday. At this
time, the low continues to deepen off the SC coast, a few
millibars deeper than the 12z models were showing. Light rain
has already spread northward into Delmarva near KGED.
As we head through the overnight, shortwave energy will drop southward
helping deepen an upper level trough over the eastern CONUS. This
will result in a surface low beginning to take shape over eastern
North Carolina by 12z Thursday. Meanwhile, rain ahead of this system
will spread north enveloping the entire CWA by morning. The one area
of concern though for wintery precip will be the southern Poconos
where the precip is likely to begin as a bit of wet snow or a rain
snow mix since low level temps will be near freezing. Any accumulation
though will be a half inch or less, if that.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
Main story will continue to be strengthening coastal low as it
moves north. Forecast models continue to trend wetter with this
system now indicating a good potential for 1-2+ inches of
rainfall to occur over much of eastern PA into northern NJ.
There will be rises on the rivers but since conditions have been
dry we don't think this will cause widespread hydro issues...at
least on the mainstem rivers. However the smaller creeks and
streams will have to be watched as some of these could overspill
their banks, especially in areas that see over 1.5 inches of
rain. Urban and poor drainage type flooding could also become an
issue in spots though it doesn't appear rainfall rates will be
enough for flash flooding. In terms of details, surface low will
continue to deepen through tomorrow as it moves northward from
Virginia toward the Delmarva by late day. Expect an area wide
all day type rainfall event for the area with the heaviest
rainfall rates looking to be over central and eastern PA and
eventually northern NJ. As mentioned in the near term section,
precip is likely to begin as a rain/snow mix over portions of
the southern Poconos but this should change to all rain by mid
morning. Highs thursday range from the upper 30s/low 40s over
the southern Poconos and NW NJ to the low to mid 50s over
southern NJ and the Delmarva.
Thursday night...low pressure continues to deepen as it moves
N/NE right over NJ then onward to southern New England. Rain
will continue at least into the early evening before tapering
off SW to NE as the system departs. In fact as cooler air is
wrapped in behind the system the rain is likely to end as a bit
of wet snow over the Poconos with some minor accumulation
possible.
Heading into Friday, conditions should start mainly dry as the
still deepening low moves northeast through New England. Winds
will be gusty though as the pressure gradient increases behind
the departing system. NW winds gusting at least 20 to 30 mph can
be expected by the afternoon. Also during the afternoon, as the
main shortwave associated with the upper level low dives S/E
through the area this will spark some showers returning across
the area. Highs will range from around 40 over the southern
Poconos to the low to mid 50s over SE PA into central and
southern NJ.
The big concern for stronger winds looks to be Friday night
into Saturday as the pressure gradient tightens across the area
in the wake of a secondary cold front that crosses the area
Friday evening. Expecting peak gusts of at least 30 to 40 mph
but have some concerns gusts of 40 to 50 mph could be realized
for a time Friday night immediately following the passage of the
front as cold advection aids in mix down potential. However
timing with the diurnal cycle will be a mitigating factor.
Cooler temperatures will be the other story with low temps
Friday night generally in the 20s to low 30s and highs Saturday
mainly in the 30s and 40s except around 50 over the Delmarva.
Combined with the wind, this will result in wind chills in the
20s and 30s so a good 10 degrees colder than the actual temps.
Otherwise, other than a few lingering snow showers over the
southern Poconos area should be precip free under variable cloud
cover.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
The storm system will move into the Canadian Maritimes Saturday
night and out to sea on Sunday as high pressure settles into
the Southeast. A southwesterly return flow on Sunday will result
in max temperatures in the mid to upper 50s.
Low pressure passing north of the area will drag a cold front
through the region early in the new week. Showers possible
Monday ending as a mix of rain/snow showers on Tuesday. Fair and
cool weather for Wednesday.
&&
.AVIATION /01Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight... Conditions deteriorate from south to north.
Initially VFR but ceilings lower to MVFR in the early to middle
part of the night and probably IFR by late night especially
near and south of PHL. Rain, initially light, starts to break
out around 4-6z. Steadier, moderate rain fills in towards the
end of the night. Winds southeasterly trending towards easterly
but staying on the light side, around 5 kt.
Thursday...Rain, moderate to heavy at times, is likely for most
of the day. Brought ceilings down to around 1000 ft, but it is
possible they could be a little lower at times tomorrow morning.
Winds mainly out of the east and increasing to around 10 kt,
with gusts at ACY up to 25 kt and around 20 kt at MIV and ILG.
LLWS also a bit of a concern especially at southern and eastern
terminals, where stronger southeasterly flow aloft is expected.
Not especially confident on timing of higher winds aloft but did
add LLWS to the ACY TAF to indicate the potential.
OUTLOOK...
Thursday night... MVFR/IFR initially in rain and low clouds,
improving to mostly MVFR later in the night near and south of
PHL. Winds variable at around 5 kt through midnight, then
becoming NW at 5 to 10 kt.
Friday... Lingering MVFR conditions early, improving to mainly
VFR but patchy areas of MVFR lingering with scattered showers
developing. NW winds 10 to 20 kt with gusts to 30 kt in the
afternoon.
Friday night-Saturday... VFR. NW winds 15 to 20 kt with gusts
to 35 kt.
Saturday night-Sunday... VFR. NW winds diminish to 5 to 10 kt
and gradually shift to westerly on Sunday, possibly
southwesterly by Sunday afternoon.
Sunday night-Monday... VFR expected Sunday night, but ceiling
and visibility reductions possible by Monday with rain showers.
Winds light from the west-southwest. Low confidence on Monday.
&&
.MARINE...
Conditions expected to remain below advisory levels tonight,
although winds and waves begin to increase later tonight north
of a developing low pressure system well to the south.
Thursday...SCA. East winds increase to 15-25 kt with 25-30 kt.
Seas build to 4-7 ft. VSBY restrictions in rain/fog.
OUTLOOK...
Thursday night-Friday...Small Craft Advisory conditions likely
with gale force winds possible late Friday.
Friday night-Saturday...NW winds 25-30 kt with 35-40 kt gusts.
Winds may start to diminish Saturday afternoon and especially
into the evening, possibly to SCA levels. Seas should run
generally 4 to 6 ft.
Saturday night-Monday...Diminishing winds with a gradual shift
from northwesterly to westerly. SCA conditions should linger for
the first half of Saturday night before dropping to sub-SCA.
Seas diminishing to 2 to 4 ft by the latter half of Saturday
night and into Sunday and Monday.
&&
.TIDES/COASTAL FLOODING...
We have issued a Coastal Flood Advisory to cover the Thursday
evening/Thursday night high tide for the coastal counties of New
Jersey and Delaware, and the counties along Delaware Bay and
the far lower Delaware River below the Commodore Barry Bridge.
Developing low pressure will move up the East Coast overnight
and on Thursday. The low will pass over our region on Thursday
night before lifting up into eastern Canada. The system will
maintain an onshore flow along the coasts of Delaware and New
Jersey overnight and on Thursday. Tidal departures will continue
to increase.
While it is possible that there will be spotty minor flooding
with the Thursday morning high tide, our main concern is with
the Thursday evening/Thursday night high tide.
Tidal departures of +0.8 to +0.9 feet would begin to create
minor flooding on Thursday evening along the coasts of New
Jersey and Delaware, along Delaware Bay and on the far lower
Delaware River. Departures of greater than +1.0 foot would
produce some noticeable impacts on the coastal/tidal communities
in our region, with some roadway flooding. At this time, we are
fairly confident that departures will equal or exceed +1.0 foot
in most of the advisory area. Also, rainfall could worsen any
roadway and poor drainage area flooding that occurs.
Only spotty minor flooding is anticipated for the tidal
Delaware River from the Commodore Barry Bridge upstream. No
flooding is expected on the upper eastern shore of Chesapeake
Bay.
Once the low moves away to our northeast, an offshore wind will
develop and the potential for minor coastal flooding will
diminish. While some residual spotty minor flooding is possible
along the northern part of the New Jersey coast with Friday
morning's high tide, there should be no additional issues after
that.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory from 7 PM Thursday to 1 AM EDT Friday
for NJZ012>014-020>027.
Coastal Flood Advisory from 10 PM Thursday to 2 AM EDT Friday
for NJZ016.
DE...Coastal Flood Advisory from 7 PM Thursday to 1 AM EDT Friday
for DEZ002>004.
Coastal Flood Advisory from 10 PM Thursday to 2 AM EDT Friday
for DEZ001.
MD...None.
MARINE...Small Craft Advisory from 8 AM Thursday to 6 AM EDT Friday for
ANZ450>455.
Small Craft Advisory from 8 AM to 6 PM EDT Thursday for ANZ430-
431.
&&
Synopsis...O'Brien
Near Term...Fitzsimmons/PO
Short Term...Fitzsimmons
Long Term...Franklin
Aviation...O'Brien/O'Hara
Marine...Fitzsimmons/Franklin/PO
Tides/Coastal Flooding...IovinoHazardous weather outlook, Mar 20, 8:20 PM EDT, 7 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 820 PM EDT Wed Mar 20 2019 MDZ008-012-015-019-020-NJZ001-007>010-015-017>019-PAZ054-055-060>062- 070-071-101>106-220030- Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-Morris- Hunterdon-Somerset-Mercer-Gloucester-Camden-Northwestern Burlington- Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 820 PM EDT Wed Mar 20 2019 This Hazardous Weather Outlook is for northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Up to two inches of rain are expected to have fallen by late Thursday. This will lead to ponding on roadways Thursday with localized urban, poor drainage, and small stream flooding possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ016-220030- New Castle-Salem- 820 PM EDT Wed Mar 20 2019 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 2 AM EDT FRIDAY... This Hazardous Weather Outlook is for northern Delaware and southern New Jersey. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Up to two inches of rain are expected to have fallen by late Thursday. This will lead to ponding on roadways Thursday with localized urban, poor drainage, and small stream flooding possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-NJZ012>014-020>027-220030- Kent-Inland Sussex-Delaware Beaches-Middlesex-Western Monmouth- Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 820 PM EDT Wed Mar 20 2019 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 1 AM EDT FRIDAY... This Hazardous Weather Outlook is for central Delaware, southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Up to two inches of rain are expected to have fallen by late Thursday. This will lead to ponding on roadways Thursday with localized urban, poor drainage, and small stream flooding possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-220030- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 820 PM EDT Wed Mar 20 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Gale force wind gusts are likely Friday night through Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 8:18 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more | 34 hr |
| Mar 21, 3:22 AM EDT | Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 4 more | 24 hr |
| Mar 21, 5:20 AM EDT | Coastal Flood Warning | PHI | Middlesex, Monmouth | 20 hr |
| Mar 21, 2:57 PM EDT | Gale Warning | PHI | 51 hr | |
| Mar 21, 4:19 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.